MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV09F45/80
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Codes Air Embolism (1697); Non specific EKG/ECG Changes (1817)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 30-25mm amplatzer talisman pfo occluder was chosen for implant using an unknown delivery system.The initial preparation of the pfo occluder device was performed correctly, ensuring all air was removed from the loader and system.Once the device was attached and inserted into the delivery system and advanced approximately halfway through the sheath, the patient exhibited st elevations due to an air embolism.The physician retracted the device back into the loader, detached it, and removed it from the patient.On the back table, while attempting to flush and re-prepare the device, the tuohy attached to the loader did not fully seal.The technician attempted to troubleshoot the tuohy tightness; however, even when tightened as much as possible, the tuohy continued to leak saline.The procedure was completed using a new 30¿25 mm amplatzer talisman pfo occluder.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay, and no adverse effects were observed.
 
Additional Manufacturer Narrative
An event of air/gas in device and fluid leak was reported with non specific ekg/ecg changes and air embolism.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the cause for the reported air/gas in device and fluid leak could not be determined.The non specific ekg/ecg changes and air embolism are likely cascading effects from the event.The serious injury/impairment is a result from case-specific circumstances.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 30-25mm amplatzer talisman pfo occluder was chosen for implant using 9f amplatzer trevisio delivery system.The initial preparation of the pfo occluder device was performed correctly, ensuring all air was removed from the loader and system.Full preparation of the device was completed, including unlocking the device, de-airing the tuohy, pulling the device into the loader under saline with slow flushing, and performing multiple syringe flushes of the loader to remove all air.A wet-to-wet connection to the sheath was established with very limited bleed back out of the sheath.The device was then slowly advanced into the sheath and had not exited the sheath before st elevations were observed on the ekg by staff, the physician, and the representative, indicating an air embolism.The physician retracted the device back into the loader, detached it, and removed it from the patient.No medication was administered; the patient was treated with high-flow oxygen.The patient was under conscious sedation, and aspiration was not performed.The location of the air embolus was not confirmed, and air was not visualized.Continuous flush was not attached, and there was no leak in the delivery system.On the back table, while attempting to flush and re-prepare the device, the tuohy attached to the loader did not fully seal.The technician attempted to troubleshoot the tuohy tightness; however, even when tightened as much as possible, the tuohy continued to leak saline.The procedure was completed using a new 30¿25 mm amplatzer talisman pfo occluder.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay, and no adverse effects were observed.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay, and no adverse effects were observed.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23927239
Report Number2135147-2025-07852
Device Sequence Number8825329
Product Code DQY
UDI-Device Identifier05415067030931
UDI-Public(01)05415067030931(17)280531(10)10907142
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ATV09F45/80
Device Catalogue Number9-ATV09F45/80
Device Lot Number10907142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale